# SDR AALA20151110009

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,540 hours, 21,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 31494
- Condition: Discharged
- Location: Cabin
- Part time: 23,485 hours, 10,659 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS INOPERATIVE IN CABIN FROM OVERWING EXITS AFT TO AFT LIGHT ATTENDANT JUMP SEAT.  R & R B5-106 & B5-107 EMER LIGHT BATTERY PACKS IAW AMM 33-53-00.  REFERENCE WDM 33-51-11.  OPERATIONAL CHECKED GOOD IAW AMM 33-53-00.  SEE ALSO AALA20151110004.
